# SDR FDEA2020060181096

- Difficulty date: May 18, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA768419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 421, RBL 27.5 HAS CORROSION.  REMOVED AND REPLACED CORRODED SEAT TRACK AS REQUIRED IAW SRM 53-00-52-2R AND SRM 51-31-01-0G.
